# SDR F3LA200800160

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5391559320001
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK, INSPECTION REPORTED CORROSION WAS FOUND ON THE AFT BULKHEAD FLOOR SUPPORT PLATE, IN THE FORWARD CARGO PIT, AT FRAME 31, BETWEEN STRINGERS 38 LEFT AND 38 RIGHT.  MAINTENANCE REMOVED AND REPLACED THE PLATE IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-42-11, PARAGRAPH 6.  UPON COMPLETION OF THE INSTALLATION, THE NEW PLATE WAS INSPECTED AND FOUND ACCEPTABLE.
